Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 52, Number 1  


On the 75th anniversary of birthday of Yurii Sergeevich Osipov
3
TakagiТs decomposition of a symmetric unitary matrix as a finite algorithm
Kh. D. Ikramov
4
Control optimization in a hyperbolic linear system
A. I. Tyatyushkin
8
Finite-element solution of a model mechanical problem with friction based on a smoothing Lagrange multiplier method
N. N. Maksimova (Kushniruk), R. V. Namm
24
Nonadaptive methods for polyhedral approximation of the Edgeworth–Pareto hull using suboptimal coverings on the direction sphere
A. V. Lotov, T. S. Maiskaya
35
Algorithmic decision rule using ordinal criteria importance coefficients with a first ordinal metric scale
A. P. Nelyubin, V. V. Podinovskii
48
Solving large-scale multicriteria problems by the decomposition method
Ya. I. Rabinovich
66
Asymptotic expansions of slow invariant manifolds and reduction of chemical kinetics models
V. A. Sobolev, E. A. Tropkina
81
About a local grid method of a solution of LaplaceТs equation in the infinite rectangular cylinder
E. A. Volkov
97
New exact solutions for the sine-Gordon equation in $2+1$ dimensions
S. Johnson, P. Suarez, A. Biswas
105
Mixed value problem for nonlinear integro-differential equation with parabolic operator of higher power
T. K. Yuldashev
112
Conditions for the absence of a phase transition in the Ginzburg–Landau–Allen–Cahn model
E. I. Galakhov
124
Measurement of the emitter field in the presence of an external source
V. P. Ivanov
133
“Poisson” models of random fields with applications in transport theory
G. A. Mikhailov
144
New modification of the double description method for constructing the skeleton of a polyhedral cone
N. Yu. Zolotykh
153
Genetic local search the graph partitioning problem under cardinality constraints
Yu. A. Kochetov, A. V. Plyasunov
164
∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021